JOURNAL OF MATHEMATICS AND TECHNOLOGY (JMT)
ISSN: 2078-0257   |    Next issue: March 30, 2014
DOI: 10.7813/jmt.2014


The Journal of Mathematics and Technology is published two times per year in March and November. Journal publishes original papers in mathematics and technology in general, but giving a preference to those in the areas of mathematics and technology represented by the editorial board. All submitted papers are considered subject to the undersanding that they have not been published and are not being considered for publication elsewhere. To be publishable, papers must treat new research, be well written, and be of interest to a significant segment of the science community. There is no publication fee. But, subscribe to receive 1 print copy (see example) of the journal is compulsory for authors. Please, see Print Subscription Price List for 2014.



   March, 2013     |     Vol. 4. No. 1.      |      DOI: 10.7813/jmt.2013/4-1


Issue ID: JMT13V4N1     |     Purchase a single issue


1. Manuel Alberto M. Ferreira, Marina Andrade
The Hahn-Banach theorem and the separation of a vector space convex parts

DOI: dx.doi.org/10.7813/jmt.2013/4-1/1     |     Article ID: JMT13V4N1A1     |     Buy Full Text PDF (20 USD)


2. I.A. Adeleke, E.E.E. Akarawak, R.O. Okafor
Investigating the distribution of the ratio of beta and Weibull random variables

DOI: dx.doi.org/10.7813/jmt.2013/4-1/2     |     Article ID: JMT13V4N1A2     |     Buy Full Text PDF (20 USD)


3. Ivana Malá
The impact of the choice of model distribution on conditional distributions of incomes

DOI: dx.doi.org/10.7813/jmt.2013/4-1/3     |     Article ID: JMT13V4N1A3     |     Buy Full Text PDF (20 USD)


4. Seifedine Kadry
When Kolmogorov philosophy meets the imaginary numbers

DOI: dx.doi.org/10.7813/jmt.2013/4-1/4     |     Article ID: JMT13V4N1A4     |     Buy Full Text PDF (20 USD)


5. M.H. Masud, F. Anwar, S.M. S. Bari
Enhanced handoff latency reduction mechanism in layer 2 and layer 3 of mobile IPv6 (MIPv6) network

DOI: dx.doi.org/10.7813/jmt.2013/4-1/5     |     Article ID: JMT13V4N1A5     |     Buy Full Text PDF (20 USD)


6. D. Singh, T.O. William
A note on application of compatibility relation in network decentralization

DOI: dx.doi.org/10.7813/jmt.2013/4-1/6     |     Article ID: JMT13V4N1A6     |     Buy Full Text PDF (20 USD)


7. Manouchehr Behboudi Asl, Hamid Baghban
Stability quartic double centralizers and quartic multipliers on non-Archimedean Banach algebras

DOI: dx.doi.org/10.7813/jmt.2013/4-1/7     |     Article ID: JMT13V4N1A7     |     Buy Full Text PDF (20 USD)


8. Saif Ur Rehman, Sohail Asghar
Performance evaluation of frequent subgraph discovery techniques

DOI: dx.doi.org/10.7813/jmt.2013/4-1/8     |     Article ID: JMT13V4N1A8     |     Buy Full Text PDF (20 USD)